# SDR FDEA201904171097

- Difficulty date: April 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON VERTICAL STABILIZER RT SIDE ON LOWER FWD  PANEL, REQUIRES REPAIR IAW SRM 55-30-01AS DENTS RESULT IN DELAM REPAIRED DENT IAW SRM 55-30-01-0I FIG 1 (SHEETS 2 AND 3) AND SRM 55-30-01-2R REPAIR 5 AND SRM 51-70-10-2R REPAIR 2.
